# SDR AALA201712189056

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 47,636 hours, 5,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT THE L3 DOOR FOUND LOOSE.  MAINTENANCE SECURED THE EMERGENCY LIGHT BRACKET IAW AMM 33-51-01 AND PERFORMED SUCCESSFUL OPS CHECK.
